# SDR SWAA2019061133489

- Difficulty date: May 4, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A52111
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER PIN INBOARD SEALANT PROTRUDING  SHOWED EVIDENCE OF SURFACE CORROSION AROUND NUT. / REPAIRED FITTING HOLE PER SRM.
